# SDR DALA1011710661

- Difficulty date: March 10, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LT SIDE LOWER CHORD AND FITTING AT STA 142 FOUND INCOMING HOLE WITH FREEZE PLUG INSTALLED.  ACCOMPLISHED ER/A 481530-14, REV ORIGINAL REF NON ROUTINE 160664  (DL757101351).
